# SDR SIMA20190320002

- Difficulty date: March 20, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 20,057 hours, 14,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDENT  FLASHLIGHT MISSING-C/A-DEFERRED AFT FLIGHT ATTENDENT FLASHLIGHT TEMP INSTALLED. COULD NOT LOCATE TEMPORARY FLASHLIGHT. INSTALLED NEW AFT FLASHLIGHT IAW AMM 25-61-02. OPS CHECK GOOD IAW AMM 25-61-00. MEL 25-14 ITEM RESTORED
